All you have to do is take it. Try one yourself so you can see what it feels like..
My daughter was put on this med..and the same day she took it..her attitude was terrible..she was mouthy..had involuntary movements with her eye and hand.
So the next day I was off work..I took one to see what she felt like..(but I weigh more than her so it was probably worse for her)
I felt like I was sooo high. I didn't eat all day...talked all day and was focused, got alot done...in the afternoon a MAJOR headache and my stomache was so tight from not eating..I felt sick. I took this for three days..the next two days..you just have the high feeling..you don't eat much and you can focus. Talk, talk, talk. the best way I can put it, it's like legalized meth. I called the doctor to get something else for her..and we flushed those. She then got a patch..which is wonderful..it's called Daytrana..amazing, and can't be abused. You put the patch on after breakfast..takes effect by school time...in the afternoons..do you homework, take it off. 45 min. later to one hour out of your system..eat dinner..go to bed. It's great!